# SDR UIEA2016092800784

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,331 hours, 37,763 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Broken
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, NO LIGHT OFF WITH NR 1 IGNITOR.  ENGINE START WAS NORMAL USING BOTH.  FOUND THE NR 1 IGNITION LEAD BROKEN,
